MAUDE Adverse Event Report: STRYKER GMBH HOOK/TRIANGLE BLADE KIT; ARTHROSCOPE

STRYKER GMBH HOOK/TRIANGLE BLADE KIT; ARTHROSCOPE
Catalog Number 3056-6
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the surgeon was using an epf kit.When they pushed q-tip through, there was some black residue on the q-tip.This resulted in the patient having an infection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The received pictures were reviewed, the pictures show a dark residue on a cotton swab, the product itself is not visible and therefore it cannot be confirmed that the residue is from the reported hook/triangle blade kit.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation, therefore no further evaluation is possible.A review of the device history for the reported lot did not indicate any abnormalities.The reported lot was released in december 2021 with a lot size of (b)(4) kits and we are not aware of any other complaint of this nature for this lot.The review of the device history has shown that the affected lot did pass a bioburden test, a pyrogen test and a sterility test during the manufacturing process.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.

Brand Name
HOOK/TRIANGLE BLADE KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18041853
Report Number0008031020-2023-00375
Device Sequence Number15328475
Product Code HRX
UDI-Device Identifier37613327364171
UDI-Public37613327364171
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K940230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2024
Device Catalogue Number3056-6
Device Lot Number236A29421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown